Jump to content
CrazyBoards.org

Cyclingsarah

Member
  • Posts

    74
  • Joined

  • Last visited

Everything posted by Cyclingsarah

  1. When did it start working for you? 🙂 the initial anxiety has passed which is great!
  2. Hi guys, just started Lithium yesterday. I know it can take several weeks to work, but I already feel it clearing my head a bit. question tho. Can lithium make anxiety worse in the beginning - like SSRI’s? Because I now find myself very panicky I am also on lexapro and mirtazapine.
  3. I’m in week 4 of withdrawing from depakote. I have a LOT of anxiety, akastisia and agitation. Also very depressed. Thomas startes in week 2. Have anyone else experienced this? How long does it last? :-((
  4. Just wondering. I have a lot of anxiety and am startinh lithium for bipolar disorder in a few weeks
  5. Thank you so much for taking the time to write this! Helps me a lot. Really happy to hear that it works great for you. I hope it will for me too. I'm not afraid of lithium, so I just don't get why the doctors are?? I will have another chat with them - see if I can push them a bit harder..
  6. Officially my diagnosis is MD and GAD. I think they are under the impression that lithium is a too "heavy" drug for me, since I don't even meet the criteria for BP ll. But from what I can read on this site, most people don't feel overmedicated or zombified on it. It's day 5 on lexapro and I still feel giggly, warm, kinda high BUT depressed. So my guess is mixed state. Are you still on Lithium? What do you think of it?
  7. Exactly.. But it's difficult when they don't agree with the diagnosis. I'm sorry it didn't work for you. Hope you found something that did ?
  8. Thank you SO much. This helps a lot. I was on 100 mg of sertraline 5 years ago with no problems at all. Today is day 4, and I don't feel as euphoric and high, though it's still there. Hopefully it will level out and work as Sertraline did for you.
  9. I know, I don't get it either. I am on my 3rd opinion already. They all say the same thing?? Did Lithium work for you?
  10. And after that it worked the way it should? Are you still taking it? I have. They said to keep an eye on it and stay on it until next appointment.
  11. I keep telling the doctors that I am sure of the bipolar reaction. They keep saying it's just me who is sensitive to medication. Also, we keep trying antidepressants because I'm seriously depressed and anxious, and they won't let me try Lithium.
  12. Depression, GAD and suspected very mild bipolar. I have never been fullblown hypomanic, just have some of the symptoms - just extremely mild, and only drug induced. But I am also on Valproate and Gabapentin for mood stabilization.
  13. Aswaghanda and Rhodiola Rosea helps me deal a lot better with stress!!!! And I know this is pretty basic knowledge.. But getting enough sleep, eat healthy, meditate or breathing exercises and regular exercise. This is hard when you don't feel like you have the time for it, I know..
  14. I had no trouble all the way up to 75 mg. Then at 100 my anxiety went through the roof. Felt like I was going insane. No chest pain though, just an awful sense of doom. It also increased my depression. Freaked me out. Had to go back down to 50 mg, then up to 75 mg for it to start working again. As Gearhead said, titration can be rocky because lamotrigine can be very activating for some. You are definitely not alone. Really hope it works out for you though!
  15. Haven't tried lithium yet Because I keep getting depressed and it hasn't helped much on GAD. I can barely function. Definitely need an antidepressant that works
  16. Lamotrigine, Trileptal, Valproate, Neurontin, Abilify, Seroquel, Zyprexa
  17. I am on valproate 600 mg and Gabapentin 300 mg for mood stabilization. Lots of other meds for mood stabilization have been tried, including AAP's. Just don't understand why I have been able to stay on antidepressants in the past without a mood stabilizer?
  18. Tried several AAPs, currently on valproate and Gabapentin for mood stabilization
  19. Ok, so this might be a weird question, but I am desperate for some answers. I have struggled with depression and anxiety for 3 years now. Pdoc has a hard time treating me, since I have strange (hypomanic) reactions to antidepressants. The thing is I was on Sertraline 5 years ago with NO problems at all. I reacted normal to the drug and it helped me a lot. Then 3 years ago depression came back and they started me on fluoxetin which sent me way deeper into a depression and made my anxiety 1000000 x worse. But no hypomanic reaction at all - just the opposite. They then switched me to mirtazapine which seemed to help fast, mostly because it let me sleep and calmed me down. Still no hypomanic reactions as far as I remember. Since then I have stayed on Mirtazapine 45 mg, but they have tried to add every other antidepressants under then sun. The problem is that I now get hypomanic every time they add another drug. So what does this mean? Am i truly bipolar even though I've had normal reactions to 3 differents antidepressants in the past? I started lexapro 5 mg yesterday, and 3 hours after the first dose I felt euphoric and speedy... Have you heard of something similar before? I can't seem to find any answers anywhere
  20. Hey guys, It's my first day on Lexapro/Ecitalopram. It's 2 hours after my first dose (5 mg) and I totally have the giggles. Feeling high/loopy. Have anyone else tried this?
×
×
  • Create New...